# SDR ASAA2019022828440

- Difficulty date: February 28, 2019
- Submitted: March 5, 2019
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 46,683 hours, 13,974 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 32896302
- Part serial: 8250
- Condition: Inoperative
- Location: Nr 2 Engine
- Part time: 50,949 hours, 20,023 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ENG NR 2 AFTER START SWITCH TO GROUND START VALVE OPEN BUT NO N2 ROTATION. GROUNDED - YES. REMOVED & REPLACED N2 ENG START VALVE IN REF TO AMM 80-11-03 PERFORMED PNU LEAK CHECK AMM TASK 71-00-00-700-809-F00 OPS NORMAL AC IS GOOD FOR SERVICE.
